# SDR SWIA201437455

- Difficulty date: May 12, 2014
- Submitted: May 12, 2014
- Operation: Air carrier
- Aircraft: N568SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120343
- Aircraft time: 33,027 hours, 46,096 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHITE FLOOR EMERGENCY LIGHT NEAR SEAT 5A WILL NOT ILLUMINATE.  REPLACED LAMP.
